Advanced SearchSearch Tips
Convergence of an Iterative Algorithm for Systems of Variational Inequalities and Nonlinear Mappings in Banach Spaces
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 4,  2015, pp.933-951
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.4.933
 Title & Authors
Convergence of an Iterative Algorithm for Systems of Variational Inequalities and Nonlinear Mappings in Banach Spaces
  PDF(new window)
In this paper, we consider the problem of convergence of an iterative algorithm for a general system of variational inequalities, a nonexpansive mapping and an -strictly pseudo-contractive mapping. Strong convergence theorems are established in the framework of real Banach spaces.
Nonexpansive mapping;strictly pseudo-contractive mapping;variational inequality;uniformly convex;
 Cited by
K. Aoyama, H. Iiduka and W. Takahashi, Weak convergence of an iterative sequence for accretive operators in Banach spaces, Fixed Point Theory Appl., 2006, 2006: 35390.

R. E. Bruck, Properties of fixed point sets of nonexpansive mappings in Banach spaces, Trans. Amer. Math. Soc., 179(1973), 251-262. crossref(new window)

C. Byrne, A unified treatment of some iterative algorithms in signal processing and image reconstruction, Inverse Probl., 20(2008), 103-120.

R. Chen, P. K. Lin and Y. Song, An approximation method for strictly pseudo-contractive mappings, Nonlinear Anal., 64(2006), 2527-2535. crossref(new window)

Y. J. Cho, H. Y. Zhou and G. Guo, Weak and strong convergence theorems for three-step iterations with errors for asymptotically nonexpansive mappings, Comput. Math. Appl., 47(2004), 707-717. crossref(new window)

A. Kangtunyakarn, Fixed point theory for nonlinear mappings in Banach spaces and applications, Fixed Point Theory Appl., 2014, 2014: 108. crossref(new window)

S. Reich, Weak convergence theorems for nonexpansive mappings in Banach spaces, J. Math. Anal. Appl., bf 67(1979), 274-276. crossref(new window)

S. Reich, Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. Math. Anal. Appl., 75(1980), 287-292. crossref(new window)

T. Suzuki, Strong convergence of Krasnoselskii and Mann's type sequences for one-parameter nonexpansive semigroups without Bochner integrals, J. Math. Anal. Appl., 305(2005), 227-239. crossref(new window)

W. Takahashi, Nonlinear Functional Analysis-Fixed Point Theory and its Application, Yokohama Publishers Inc., Yokohama, 2000 ( in Japanese).

Y. Takahashi, K. Hashimoto and M. Kato, On sharp uniform convexity, smoothness and strong type, cotype inequalities, J. Nonlinear Convex Anal., 3(2002), 267-281.

A. VanderLugt, Optical Signal Processing, Wiley, New York, 2005.

H. K. Xu, Inequalities in Banach spaces with applications, Nonlinear Anal., 16(1991), 1127-1138. crossref(new window)

H. K. Xu, Iterative algorithms for nonlinear operators, J. London Math. Soc., 66(2002), 240-256. crossref(new window)

H. Zhou, Convergence theorems of common fixed points for a finite family of Lipschitz pseudo-contractions in Banach spaces, Nonlinear Anal., 68(2008), 2977-2983. crossref(new window)

H. Zhou, Convergence theorems for $\lambda$-strict pseudo-contractions in 2-uniformly smooth Banach spaces, Nonlinear Anal., 69(2008), 3160-3173. crossref(new window)